Table of Contents Author Guidelines Submit a Manuscript
Computational and Mathematical Methods in Medicine
Volume 2014 (2014), Article ID 857398, 9 pages
http://dx.doi.org/10.1155/2014/857398
Research Article

Novel Harmonic Regularization Approach for Variable Selection in Cox’s Proportional Hazards Model

University Hospital, State Key Laboratory of Quality Research in Chinese Medicines, Faculty of Information Technology, Macau University of Science and Technology, Macau

Received 23 April 2014; Revised 13 July 2014; Accepted 25 July 2014; Published 24 November 2014

Academic Editor: Andrzej Kloczkowski

Copyright © 2014 Ge-Jin Chu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ge-Jin Chu, Yong Liang, and Jia-Xuan Wang, “Novel Harmonic Regularization Approach for Variable Selection in Cox’s Proportional Hazards Model,” Computational and Mathematical Methods in Medicine, vol. 2014, Article ID 857398, 9 pages, 2014. doi:10.1155/2014/857398